# SDR CALA2013123094030

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,214 hours, 18,970 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 31242430002
- Condition: Faulty
- Location: Lgciu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGCIU 2 MESSAGE.  BITE CHECK SHOWS RT LG EXTENSION PROX SENSOR.  LM RECOMMENDS CHANGING CONNECTOR PCN 565-0643.
